I have been battling Rheumatoid Arthritis for 20 years now. I am on several medications, including pain, Remicade, Prednisone, Anti-inflamitories, Tylenol, Anti-depressants, low dose Chemotherapy. I also have degenerative disc disease, have had 3 back surgeries and a neck fusion. I for the most part can deal with a lot of the chronic pain, I have blood work done regularily and it is basically normal. I have had Asthma all of my life, and now I am having lung problems, one lung is scarred and shrinking and the other has now developed clusters of nodules in it that weren't there last may. My most annoying problem his hand cramping. It has done is over the years to a degree, but in the past 6 to 8 months it has gotten more severe and happens on a daily basis, several times a day. Sometimes it is just a general cramping that the whole hand twists and won't straighten out on its own I have to push on it and try and stretch it, it is very painful and takes anywhere from a few minutes to a half hour or longer to get them to subside. What would possibly be causing these cramps and what can I do to stop them?
Most of the complications seem to be the effect of the spinal problem you had earlier.
We would advice a fresh MRI and clinical correlation with an orthopaedician.
We would also advice you to go to a chest specialist and as lot of time passed when you had put this query on our forum to the time we answered we would want to know the present condition of your problem and would suggest further advice based on that!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.